No Cover Image

Journal article 497 views 74 downloads

Convergence rates of theta-method for NSDDEs under non-globally Lipschitz continuous coefficients

Li Tan, Chenggui Yuan Orcid Logo

Bulletin of Mathematical Sciences, Volume: 09, Issue: 03, Start page: 1950006

Swansea University Author: Chenggui Yuan Orcid Logo

  • 50783.pdf

    PDF | Version of Record

    Released under the terms of a Creative Commons Attribution 4.0 License (CC-BY).

    Download (321.63KB)
Published in: Bulletin of Mathematical Sciences
ISSN: 1664-3607 1664-3615
Published: World Scientific Pub Co Pte Lt 2019
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 03
Start Page: 1950006